It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1 2 3 Showing 1 - 20 of 68 for taper zoloft. (0.022 seconds)


... how to taper off of zoloft safely (0 replies)
... Hi, I have a question for anyone who has ever taken Zoloft, I want to taper off I have been on it for about 12 weeks, I have decided that my behavorial therapist is great, talking to her really helps, I do not like the way the drugs make me feel or the side effects, or the withdrawal eveyone talks about, I have spoken to my doctor, but his method seems to quick, like I more... (6 replies)
Zoloft Question
Dec 7, 2005
... Yes, i agree you are probably just having panic attacks. All of those symtoms happened to me very badly when i was taking Prozac in which i also stopped. I'm on Zoloft now. Also, antidepressants tend to make panic worse when first taken. The anitpanic effect does not kick in usually until after about 5 weeks. ... (5 replies)

... I took Paxil for some time and it helped a great deal with my anxiety at a low dose. The only thing I warn about it is to taper off the medication when you decide it is time to stop taking it. ... (7 replies)
... ot want to be a blah mother or wife,I just want to be me again, I am finding my happy times are with my family and with their love and support I will fight this Zoloft withdrawal if it happens!! ... (6 replies)
... Vistaril is a very strong antihistamine. Zoloft can cause insomnia, so that is probably why they gave you the Vistaril. ... (3 replies)
... Hi! I am on zoloft(again) for 3 weeks now and I am getting off the celexa b/c it did not work for me. How does this tapering schedule sound? First of all, I was originally on celexa for 10 weeks and at 40 mg. This weeK, I tapered down to 30 mg. Next week 20 mg and the following week 10 mg, and then completely off of celexa. 3 weeks of a taper sound good/safe enough???? ... (1 replies)
... He should work with his Dr. and gradually taper off of them under the Dr.'s supervision. If his reason for getting off of Zoloft is because of other side effects then perhaps his Dr. can try another SSRI that may work better for him. ... (2 replies)
... s around here said they can't "disclose that type of information. Same with the hospitals. Doctor and Psycho. are never in and the nurses are ditzes. How to you taper off of 100mg of Zoloft to 50mg? ... (1 replies)
... ing crazy during withdrawals. I had tremors, sweats, migranes, hallucinations, nauseau... you name it. My doctor told me later on that going cold turkey off of Zoloft is the closest thing you can get to going cold turkey off of heroine. ... (6 replies)
... No, I still hear you can get withdrawal from any dose whether it be 12.5 or 150 milligrams of the zoloft, I have 3. children from ages almost 8 to 4yrs. old I need to be there for them, without crazy withdrawal symptoms, that is why I need anyone who has ever taperd off this to give me some good advice. Thanks Anyway. Amy P.S. I do not need to be scared about this anymore,... (6 replies)
... when stopping an AD cold turkey the med is all out of your system soon and its always difficult to tell the difference between AD after effects and the return of the anxiety that you originally took the AD for, sometimes the anxiety returns in a different form do try to get some benzos as these will help a lot, but as a last resort, ask doc about getting back on the zoloft... (8 replies)
... We are very blessed to be living in the time that we are. I tried Zoloft and didn't like the side effects. I switched to Buspar and had some issues there as well. ... (7 replies)
... I don't know how to taper off, but I'd get more aggressive with your doctor. ... (1 replies)
... SSRi's effect serotonin. So does LSD. Too much serotonin and one can experience some euphoria and unreal feelings. Even more and one can hallucinate. So without any tests to measure serotonin in the brain, it's hard to say how much is too much or if one is deficient at all! So IMHO, if one is having these symptoms it would be best to either taper off the drug or at least... (20 replies)
... Ohhhh, I know about withdrawal cause I'm going through this right now. It is not pleasant at all. The medication is so, so, good though, that I guess it's worth going through. I am also down to a little bitty peice and my body just doesn't want to let go at this time. I know it will sooner or later. I will just have to try again later. Good luck with your xanex and I hope... (26 replies)
... before my body would let go of it..............and I know Xanax can do the same........but hopefully I can taper it slowly and not so fast because this time I am not pregnant............. ... (26 replies)
... much of the withdrawal came back.........so she told me to take the Xanax around the clock for a day or two to get it going good........then she was going to taper me to 5mg then to 4mg then to 3mg..........she meant well.........but I told her it was to much........and she backed off......... ... (16 replies)
... was classic withdrawal...........she suggested I switch back to regular Xanax and begin a very very slow taper........and even that I up the dose a bit and then taper back down.......she says the dose I'm on is causing withdrawal symptoms which would indicate that I dropped from 4mg to 2mg much to fast.......... ... (10 replies)
... evaluate the situation. She tapers me off the Zoloft to 100 mgs a day and adds Cymbalta to the mix. After 1 week I drop the Zoloft and increase the Cymbalta as directed. ... (3 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 05:49 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!